# SDR DL76G080191

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 31,423 hours, 11,812 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, RT MAIN GEAR BRAKES REPORTED SMOKING BY TOWER ON TAXI IN.  WHEN ARRIVED AT GATE RIGHT BRAKES INSPECTED WITH NO HYDRAULIC LEAKS EVIDENT.  BRAKE CYCLED SEVERAL TIMES WITH NO FAULT.  SUSPECT DE-ICE FLUID    CONTAMINATION.
